# SDR DALA2023120509962

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 00891088) PASSENGER COMPARTMENT, WET AREA 1, CORROSION BETWEEN STA 294.5 AND STA 344 ON LBL 12, INTERCOSTALS. WET AREA 1 BTW STA 294.5 AND STA 344 ON LBL 12 INTERCOSTAL WAS REPLACED AND INSTALLED. I.A.W B737-800 SRM 51-10-02-0G.
